# SDR RAIA201801050002

- Difficulty date: January 5, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 42,348 hours, 38,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frame 75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR DOUBLER AT FRAME 75, STRINGER 2R GOUGED.  REPAIRED THE SKIN DOUBLER.
